MathSciNet Relay Station
MathSciNet bibliographic data
MR815843 (87b:65002) 65A05 (65D20)
Ling, Chih-Bing Evaluation of Howland-type integrals involving ${\rm tanh}$ and ${\rm coth}$ functions. Math. Comp. 46 (1986), no. 173, 219–223.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement